# SDR 95FDEA01183

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C709-02) ON SHEAR TIE LOWER FLANGE BS 970, RBL 3, FWD AND AFT SIDE OF FRAME AFT CARGO BAY.  INSTALLED NEW SHEAR TIE OR BS 970 PER SRM 53-10-2.
